Communications in Mathematical Physics

Self-adjoint algebras of unbounded operators

Robert T. Powers

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 21, Number 2 (1971), 85-124.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103857289

Mathematical Reviews number (MathSciNet)
MR0283580

Zentralblatt MATH identifier
0214.14102

Subjects
Primary: 46.65
Secondary: 81.00

Citation

Powers, Robert T. Self-adjoint algebras of unbounded operators. Communications in Mathematical Physics 21 (1971), no. 2, 85--124. http://projecteuclid.org/euclid.cmp/1103857289.


Export citation